# SDR 97FDEA00871

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65242581
- Condition: Corroded
- Location: Bs 500-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 2) ON I/B STRAP BS 500 TO 600, RBL 25, WL 156 FWD CARGO BAY.  *S/D*  REMOVED AND REPLACED I/B STRAP BS 500 TO 600, RBL 25, WL 156 FWD CARGO BAY PER FED SRM 51-30-02.
